BibTeX record journals/siamrev/Hollmann91

download as .bib file

@article{DBLP:journals/siamrev/Hollmann91,
  author    = {Henk D. L. Hollmann},
  title     = {Elements of Maximum Order in a Matrix Group (Lih-Yuan Deng)},
  journal   = {{SIAM} Review},
  volume    = {33},
  number    = {3},
  pages     = {479--481},
  year      = {1991},
  url       = {https://doi.org/10.1137/1033110},
  doi       = {10.1137/1033110},
  timestamp = {Wed, 17 May 2017 14:25:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/Hollmann91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier